# SDR 2008UALA04151

- Difficulty date: August 2, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 25,987 hours, 10,206 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Unsecure
- Location: Seat 23 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT SEAT 23ABC INOP.  *S/D*  SECURED CONNECTOR.  OPS CHECK GOOD.
